# SDR PIDA06034

- Difficulty date: March 16, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 47,626 hours, 27,654 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Lack Of Lube
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING RETURN TO FIELD FOR STAB TRIM PROBLEM, AT 225 KIAS AT 6000 FT MSL WHEN FLAPS EXTENDED TO 5, FELT SHUDDER IN RUDDER PEDALS WHICH CONTINUED TO LANDING.  MADE OVERWEIGHT LANDING AT 112000 LBS.  INSPECTED AIRCRAFT PER MM 5-51 FOR OVERWEIGHT LANDING, NO DAMAGE FOUND.  LUBRICATED FLAPS AND SLATS PER MM 27-51 AND OPERATED FLAPS SEVERAL TIMES, NO VIBRATION NOTED.  A/C FERRIED FOR STAB TRIM PROBLEM.  03/17/2006:  PERFORMED PRECAUTIONARY INSPECTION OF HORIZONTAL STAB PER MM 27-31-0 AND MM 27-41-0; LEFT AND RIGHT WING FLIGHT CONTROLS PER MM 27-11-0, 27-51-0 & 27-81-0; AND VERTICAL STAB AND RUDDER PER MM 27-21-0.  NO DISCREPANCIES NOTED.  (STAB TRIM PROBLEM REPORTED ON UNIQUE CONTROL NR PIDA06033)
